# SDR FDEA201509212908

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 667 hours, 24,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN, FIRST OFFICER DISARMED BOTH DOORS & CRACKED OPEN DOOR 1R.  ONCE CREW STAIRS WERE IN PLACE, GND CREW OPENED 1R, AT WHICH TIME THE EMER SLIDE FELL OUT OF THE BOTTOM OF THE DOOR, BUT DID NOT INFLATE.  REMOVED 1R DOOR ESCAPE SLIDE FROM ACFT IAW AMM 25-66-01-4.  ENTRY DOOR EMERGENCY POWER RESERVOIR DEPLETED.  REPLACED SLIDE ASSEMBLY IAW AMM 25-66-01-4.  OK FOR SERVICE.
